# SDR AALA20150920006

- Difficulty date: September 20, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 46,120 hours, 22,273 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ufi
- Condition: Tripped
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, CTR FUEL PRESS LOW LIGHT ILLUMINATED.  COMPLETED QRH PROCEDURE.  CTR FUEL WOULD NOT FEED.  FOUND CTR AFT BOOST PUMP UFI TRIPPED, STATUS CODE 35.  ACCOMPLISHED UFI FAULT ISOLATION PROCEDURE IAW AMM 28-20-28-201 & TROUBLE SHOOTING 28-20-07.  BOOST PUMP & WIRING CHECKED OKAY.  UFI RESET OKAY.  CTR BOOST PUMPS OPERATIONAL CHECKED OKAY.
